Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A nonassociative method for associative algebras


Author: Saunders MacLane
Journal: Bull. Amer. Math. Soc. 54 (1948), 897-902
DOI: https://doi.org/10.1090/S0002-9904-1948-09092-9
MathSciNet review: 0026993
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Structure of algebras, Amer. Math. Soc. Colloquium Publications, vol. 24, New York, 1939. MR 123587
  • 2. S. Eilenberg and S. MacLane, Cohomology and Galois theory. I. Symmetry of algebras and Teichmüller's cocycle, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 1-20. MR 25443
  • 3. S. Eilenberg and S. MacLane, Algebraic cohomology groups and loops, Duke Math. J. vol. 14 (1947) pp. 435-463. MR 21939
  • 4. M. Zorn, Theorie der alternativen Ringe, Abh. Math. Sem. Hamburgischen Univ. vol. 8 (1930) pp. 123-147, cf. equation (2), p. 125.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09092-9

American Mathematical Society